... prior. ive been feeling better and the past week have been taking 5mg a day. havent had any side effects, and plan to quit it in a week or so. any pointers?
I was on lexapro and i had to do a slower taper because i would get brain zaps and i would get these jerking movements but it was funny it didnt happen until 3 days after my last dose. the first time i just cold turkeryed the 10mg, i didnt know you had to taper. then i went back on. When i got to 5mg i broke it in half and went on 2.5mg and then i broke 2.5mg and stayed on that for about 1 week. then i used it every other day then i quit. i tapered because i got withdrawal effects and not everyone gets them. I know many people who didnt get withdrawal and went coldturkey but i wouldnt advise that. I also know people who got withdrawal and had to taper. Do what works for you if you get symptoms taper slower, its not a race and theirs no set formula for doing it. i tapered slow and i did fine coming off and if i did get a symptom a couple a days later i would take a piece of the 2.5 and that would help i have been off since may 2009 and no symptoms. good luck
so your saying that lexapro is causing you to gain weight? i was on celexa and didnt gain any weight,now im on zoloft which i cant believe the doctor prescribed that because i put that in my mednotes and it came back that it can cause anorexia in ppl,and that it should not be given with ppl who have it because zoloft causes weight loss,my doctor's i swear,i dont think they really pay attention to my problems ya know?
anway,just add your drugs to mednotes and make sure you have marked your problems down,like anorexia,so then when you add zoloft,or any drug,it will tell you the interactions with the other meds,or with the disorders your suffering,thats how i found out that zoloft shouldnt be given to ppl with anorexia due to weight loss a side effect of zoloft(rolling my eye's at my doctors),anyway,mark all the boxes that cover your problems and always put in the meds you are on in the mednotes and it will tell you everything,interactions with other meds your on,and interactions with the disorders your suffering. believe me,i couldnt believe what came up with the zoloft,when the doctors know i've suffered anorexia and bulimia for 15 years,yet they give me zoloft,it's like they just dont pay attention at all,or really care,where i go,its like they hurry your butt out the door,makes me so mad,im now in the process of finding another doctor,one who takes time with me and know's his drugs and what should and shouldnt be given to me,anyway,hope this helped you out some,good luck to you:),T
ps,i also always express weight gain drugs with my doctors,because i dont want to relapse,and if they give me something that causes me to gain 10 pounds or more,its just going to put me back into not eating,yet like i said,they just really dont care about their patients,they make the same appointment for 3to4 ppl,no joke,you wait forever and i will ask ppl in there"when was your app."and they say 2:30,im like,so is mine,then someone else speaks up and says thats when they made mine,to me,i honestly believe they are out for the money,period,get the patients in and out as fast as possible,it really stinks.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Nov 2013 • 1 answer
Updated 30 Jul 2013 • 2 answers
Updated 17 Nov 2014 • 1 answer
Updated 2 Aug 2018 • 4 answers
Updated 26 Jan 2017 • 1 answer